# SDR 2000UALA00137

- Difficulty date: March 15, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 19,672 hours, 3,988 cycles
- Engine: Pwa PW4077
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: 149W23001
- Condition: Separated
- Location: A/C Bay
- Part time: 19,672 hours, 3,988 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, P
- Precautionary procedure: A

## Discrepancy

LEFT PACK COMPARTMENT DOOR DEPARTED AIRCRAFT IN FLIGHT.  AIRCRAFT RETURNED TO IAD.  *S/D*  LEFTHAND PACK DOOR WAS FOUND MISSING.  IT APPEARED THAT AS PORTIONS OF THE DOOR BROKE LOOSE, THEY HIT THE PARTS INSIDE LEFTHAND PACK BAY LEAVING PUNCTURES AND DENTS ON SEVERAL COMPONENTS (CONDENSER/REHEATER, FAN AIR DIFFUSER HOUSING, AND OTHER DUCTING).  PARTS REPLACED  INCLUDE:  ALL DAMAGED PARTS IN LT PACK BAY, LT PACK BAY DOOR (P/N 149W2300-1), AND FITTINGS (P/N 145W2401-3 & 145W2403-3).  INCIDENT IS UNDER INVESTIGATION.
